MathSciNet Relay Station
MathSciNet bibliographic data
MR395989 (52 #16779) 93D05
Davison, E. J.; Kurak, E. M. A computational method for determining quadratic Lyapunov functions for non-linear systems. Automatica—J. IFAC 7 (1971), 627–636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement